Positivity of fractional descriptor linear continuous-time systems

Tadeusz Kaczorek

Abstract

The positivity of fractional descriptor linear continuous-time systems is investigated. The solution to the state equation of the systems is derived. Necessary and sufficient conditions for the positivity of fractional descriptor linear continuous-time systems are established. The considerations are illustrated by numerical examples.
Author Tadeusz Kaczorek (FEE / DCEE)
Tadeusz Kaczorek,,
- Department of Control Engineering and Electronics
Journal seriesBulletin of the Polish Academy of Sciences, Technical Sciences, [Bulletin of the Polish Academy of Sciences: Technical Sciences], ISSN 0239-7528, e-ISSN 2300-1917, (N/A 100 pkt)
Issue year2019
Vol67
No2
Pages229-233
Publication size in sheets0.5
Keywords in Englishfractional, descriptor, linear, continuous-time, system, stability, solution, positivity
ASJC Classification1702 Artificial Intelligence; 1705 Computer Networks and Communications; 1710 Information Systems; 2200 General Engineering; 3107 Atomic and Molecular Physics, and Optics
DOIDOI:10.24425/bpas.2019.128606
URL http://journals.pan.pl/bpasts/128596
Internal identifierROC 19-20
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Użycie Niekomercyjne - Bez utworów zależnych (CC-BY-NC-ND); with publication
Score (nominal)100
Score sourcejournalList
ScoreBUT score = 24.0, 04-06-2019, manual
Ministerial score = 100.0, 12-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.293; WoS Impact Factor: 2018 = 1.277 (2) - 2018=1.256 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?